# SDR AALA20140321005

- Difficulty date: March 21, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 40,344 hours, 16,498 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Data Module
- Part number: C17001DA01
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN CREW REPORTED AIRSPEED INDICATOR FAILED ON CLIMB OUT.  EMERGENCY DECLARED FLIGHT RETURNED DEN LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED CAPTAIN`S PITOT AIR DATA MODULE.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
